# SDR CA110330004

- Difficulty date: March 29, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 11,279 hours
- Engine: Pwa PT6T3
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 212010103007
- Condition: Cracked
- Location: Tailboom
- Part time: 783 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ONE INCH CRACK IN LOAD FLANGE OF FITTING.
